# SDR DALA2022011000187

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 76,074 hours, 28,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 LEFT FORWARD WINDOW HAD ELECTRICAL ARCS ON DESCENT. CORRECTIVE ACTION: REMOVED AND REPLACED LT NO 1 WINDSHIELD IAW B757 AMM 56-11-01. OPS CHK GOOD OK FOR SVC. ALSO REPLACED TERMINAL LUG J5 PER WDM 30-41-11 AND SWPM 20-64. (9455964)
